Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Headache during peak of orgasm - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Sexual Problems
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3511 Questions

User :   While having a orgasm I experience a severe headache on the right side of my head. It then takes several minutes for it to subside, then later in the day I get very sluggish and tired. I am 52yrs old. What is wrong?
User :   While having a orgasm I experience a severe headache on the right side of my head. It then takes several minutes for it to subside, then later in the day I get very sluggish and tired. I am 52yrs old. What is wrong?
Doctor :   Ok
Doctor :  
Since how long you have this problem?
User :   It has been happening for the last year
Doctor :  
Is it just befor orgasm?
User :   no while I am
Doctor :  
Ok do you have any other health problems?
Doctor :  
When was you last physical?
User :   Just asthma
Doctor :   When was you last physical? any blood work done?

Doctor :  
Any reporting of thyroid problem?
Doctor :  
Did you attain menopause?
Doctor :  
Did you see a neurologist?
User :   went to thyroid doctor in January blood test was fine, thought I had Hyperthiroid but not, I gone a year with out period
Doctor :  
What is your weight?
User :   I have gaine over 20 pounds in last year 164
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor